Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

moomoocow

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

9 Neutral

About moomoocow

  • Rank
    New Member

Recent Profile Visitors

974 profile views
  1. moomoocow

    Topical tretinoin question

    You’re suffering from chronic inflammation induced my tretinoin. Your derm should've advised you to stop using it and prescribed you antibiotic and steroid to calm your skin.
  2. Your derm should've have prescribed you 200mg doxycycline (100mg every 12 hours). If you don't see noticeable result in 6 to 8 weeks, it's either minocycline/bactrim or accutane. Remember after 12 weeks your derm suppose to end the antibiotic treatment to prevent bacterial resistant.
  3. long term low dose is the way to go. Much less side effect.,
  4. I've read some testimony that at the end of 6 months treatment their acne and skin condition improved. They also complained that their skin looked very sick during the treatment.
  5. moomoocow

    Do not want roaccutane

    From my experience as a moderate to severe acne sufferer, im gonna have to agree with Ra'Ub. These topical retinoids are complete waste of time and money if you have moderate to severe acne.
  6. moomoocow

    Should I request Absorica brand?

    does anyone here know if this is covered by insurance such as medicaid?
  7. moomoocow

    Clogged pores?? Help

    i have bazillion of them all over my face. Forget about topicals, i've tried all of them, its minimally effective at best. It's either accutane or long term facials to get rid of them.
  8. 20mg is low dose but im surprised ur not experiencing any common side effect.
  9. moomoocow

    New here taking minocycline

    Antibiotic takes 8 to 12 weeks to see maximum result. 6-8 weeks for noticeable result. Even at maximum result, Just don't expect any miracles. Most likely you will still face a small acne-like lesions @ 12 weeks.
  10. moomoocow

    TAZORAC .05 DESTROYED MY FACE

    Heartbreaking news. RIP Sara I can sorta relate what she went through. This major side effect from retinoids caused me psychological problems and it really irks me how these derms treat us like guinea pigs with dollar sign hanging over our heads.
  11. moomoocow

    Doxycycline?

    ive taken doxy for one month twice, it didnt really do much for my acne and I was still breaking out.
  12. Something i found concerning retinoids. http://www.facingacne.com/retin-a/ quote: The problem with tretinoin is that it causes the skin to open where it is healthy as well as where it is sick. The skin between cysts can be red and inflamed. The rapid growth of the skin can also, ironically, increase the number and activity of sebaceous glands that make oily, waxy sebum. New pores can clog even while old cysts open.
  13. moomoocow

    *CAUTION: GROSS* Hypertrophic Scars on Nose

    if thats a true hypertrophic scarring, you will need a series of cortisone injection. if not, those bumps might be angiofibroma (fibrous papule) which can be removed with electrocautery.
  14. moomoocow

    Doxycycline causing depression ???

    that happened to me when i didn't take with food or accidentally overdosed doxy.
  15. the truth is these "purging" are actually irritant dermatitis. Some people just can't handle Retin or otc retinol which is why people complain having these long term orange peel side effects.
×